# SDR WX0A2015111072822

- Difficulty date: August 17, 2015
- Submitted: November 10, 2015
- Operation: Air carrier
- Aircraft: N407NV
- Make and model: Doug DC-9-83
- Aircraft serial: 53244
- Aircraft time: 54,390 hours, 36,032 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Actuator
- Part number: 59342125501
- Part serial: SRT001
- Condition: Defective
- Location: Lt Elevator
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL CG 10.47, FLAP 4 AT APPROX 120 KTS, THE NOSE STARTED TO COME UP.  PILOT PUSHED YOKE FWD TO FULL FWD & NOSE STILL CAME UP, TAKEOFF ABORTED.  ADDITIONAL CORRECTIVE ACTION INFO FOR CONTROL NR WX0A2015081972822.  FOUND MISSING COTTER PIN FROM LT ELEVATOR BOOST CYLINDER TO CONTROL TAB.  REMOVED LT ELEVATOR ACTUATOR & INSTALLED LT ELEVATOR ACTUATOR IAW AMM 27-30-08.
